# SDR AALA202302216171

- Difficulty date: December 29, 2022
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 62,148 hours, 25,180 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED BETWEEN BS 877 AND BS 885 AT RBL 26. REPLACED TRANSITION PANEL PER SRM 51-40-02-0G AND AARD 51-00-05-1.
